Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 13, NWS Little Rock, AR

March 14, 2025Clark County, Dallas County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 14, 2025, 9:59 PM CDT for Clark County, Dallas County, Hot Spring County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 9:59 PM CDT (02:59 UTC)
Expired
Mar 14, 2025, 10:45 PM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clark County, AR, Dallas County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 10:20 PM CDTTSTM WND DMG2 Ene Dexter B Florence, ARTrees down on AR Hwy 7 and Hwy 51.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

084 
WFUS54 KLZK 150259
TORLZK
ARC019-039-059-150345-
/O.NEW.KLZK.TO.W.0013.250315T0259Z-250315T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
959 PM CDT Fri Mar 14 2025

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Clark County in southwestern Arkansas...
  Northern Dallas County in southwestern Arkansas...
  South central Hot Spring County in southwestern Arkansas...

* Until 1045 PM CDT.

* At 959 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Halfway, or 10 miles southwest of Arkadelphia,
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Friendship...                     Joan...
  Hollywood...                      Lower Lake Recreation Area...
  Gum Springs in Clark County...    Richwoods...
  De Roche...                       Arkadelphia...
  Donaldson...                      Caddo Valley...
  Midway in Hot Spring County...    DeGray Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3394 9325 3404 9334 3438 9306 3416 9280
TIME...MOT...LOC 0259Z 238DEG 39KT 3404 9324 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

65
2 follow-up statements
270 
WWUS54 KLZK 150319
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1019 PM CDT Fri Mar 14 2025

ARC019-039-059-150345-
/O.CON.KLZK.TO.W.0013.000000T0000Z-250315T0345Z/
Clark AR-Dallas AR-Hot Spring AR-
1019 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL CLARK...NORTHERN DALLAS AND SOUTH CENTRAL HOT SPRING
COUNTIES...

At 1019 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Arkadelphia, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Donaldson...                      Friendship...
Joan...                           Midway in Hot Spring County...
Arkadelphia...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3403 9306 3411 9310 3429 9296 3416 9280
TIME...MOT...LOC 0319Z 239DEG 40KT 3409 9303 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

65
150 
WWUS54 KLZK 150335
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1035 PM CDT Fri Mar 14 2025

ARC019-039-059-150345-
/O.EXP.KLZK.TO.W.0013.000000T0000Z-250315T0345Z/
Clark AR-Dallas AR-Hot Spring AR-
1035 PM CDT Fri Mar 14 2025

...THE TORNADO WARNING FOR EAST CENTRAL CLARK...NORTHERN DALLAS AND
SOUTH CENTRAL HOT SPRING COUNTIES WILL EXPIRE AT 1045 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for southwestern
Arkansas.

LAT...LON 3403 9306 3411 9310 3429 9296 3416 9280
TIME...MOT...LOC 0335Z 238DEG 39KT 3418 9286 

$$

65

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:22 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Mar 14, 6:22 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
622 PM CDT Fri Mar 14 2025

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 258 PM CDT Fri Mar 14 2025

A band of elevated convection earlier was now east of AR. Gusty
S/SW winds have been common acrs the FA today ahead of a strong
early spring storm system centered over western KS. This feature
wl cont to deepen as it lifts to the northeast, with the center
eventually making its way to the western Great Lakes by midday on
Sat.

Several chcs for strong/severe convection are still possible later
today into tngt, and on Sat. The 18Z special raob from KLZK still
indcs a stout cap in place acrs the area. Recent CAMS have been
have been showing the cap weakening this aftn, but this may be a
bit optimistic at this point.

An apchg SWT is fcst to set off sctd storms acrs eastern AR by
late this aftn, quickly lifting off to the northeast. The other
focus wl be along a dryline that wl makes its way into the western
part of the FA arnd 15/00Z, accompanied by a broken line of storms
If the cap is able to weaken over our area, all modes of severe
weather wl rmn possible. Most of this activity looks to shift out of
the FA after midnight.

After a brief respite, yet another SWT wl apch fm the southwest
later tngt into Sat, allowing for sctd showers/storms to affect much
of the area. The focus for any organized severe wx conts to be acrs
southeast AR and points east. A major severe wx outbreak is expected
to impact our neighbors to the east Sat aftn and evening.

Quieter wx returns by Sun as sfc high pressure settles into the Mid-
South. Temps wl actually return to normal levels for this time of
year.

&&

.LONG TERM...
(Sunday Night through next Friday)
Issued at 258 PM CDT Fri Mar 14 2025

H500 trough will be moving east of the region at the start of the
period with broad mid-level ridging moving in, in its wake. Sfc
ridging will be in position just to the southeast of the state. This
will provide above normal temperatures and dry weather through
Tuesday.

For Tuesday, the flow aloft will turn out of the SW ahead of an
approaching H500 trough. This feature will progress across the state
Wed-Thu with a sfc cold front moving through as well. This will
provide an opportunity for another round of rain and
thunderstorms.

&&

.AVIATION...
(00Z TAFS)
Issued at 620 PM CDT Fri Mar 14 2025

Showers and thunderstorms will be possible across portions of the
state as go through the evening and night hours. All terminals
could possible see thunderstorms and TSRA/VCTS have been noted in
TAFs. Mostly VFR conditions are expected but IFR condition could
prevail where thunderstorms track. Additionally gusty winds have
been noted in the TAFs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     57  71  42  60 /  50  50  30   0
Camden AR         59  76  44  65 /  30  50  10   0
Harrison AR       53  68  37  57 /  20  20  10   0
Hot Springs AR    53  71  43  62 /  10  50  10   0
Little Rock   AR  60  72  45  62 /  30  50  20   0
Monticello AR     65  76  48  65 /  50  70  20   0
Mount Ida AR      52  74  42  63 /  10  40  10   0
Mountain Home AR  53  68  38  57 /  30  30  20   0
Newport AR        61  71  44  59 /  70  60  40   0
Pine Bluff AR     62  74  46  63 /  40  70  20   0
Russellville AR   53  72  42  63 /  10  40  10   0
Searcy AR         58  71  44  62 /  50  50  30   0
Stuttgart AR      64  73  46  60 /  60  70  30   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>046-052-103-112-113-121>123-130-137-138-140-
141-203-212-213-221>223-230-237-238-240-241-313-340-341.

Red Flag Warning until 1 AM CDT Saturday for ARZ004-005-052-103-
112-113-121-122-130-137-138-140-141-203-212-213-221>223-230-237-
238-240-241-313-340-341.

&&

SHORT TERM...44
LONG TERM....67
AVIATION...73
Hazardous weather outlook, Mar 14, 4:14 AM CDT, 17 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
414 AM CDT Fri Mar 14 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-151000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
414 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible this afternoon into the evening
hours. If thunderstorms develop...all modes of severe weather will
be possible with the strongest activity...including damaging
winds...large hail...and tornadoes. The best chances for seeing
severe weather will be across the northeast half of the
state...especially across the far northeast sections of the area.

Windy conditions will be seen through this evening...with
southerly winds of 15 to over 30 mph expected. Gusts of 40 to over
45 mph will be possible.

The windy conditions will be combined with very dry air late this
afternoon into the evening hours...with critical wildfire
conditions expected across the northwest third of the area. Any
outdoor burning is strongly discouraged in this region of the
state.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A few strong to severe thunderstorms are possible Saturday afternoon
over far east and southeast Arkansas. All modes of severe weather
will be possible including large hail...damaging winds...and even
a tornado.

Very dry air will move into Arkansas beginning Saturday continuing
through Tuesday and once again on Thursday. Periods of gusty winds
associated with an approaching and passing cold front will increase
wildfire danger across the state during this period. Caution is
advised in regards to outdoor burning.

.Spotter Information Statement...

Spotter activation may be needed this afternoon/evening across
northeast portions of the area.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Mar 14, 8:16 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
816 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             1 SW Gum Springs        35.93N 93.19W
03/14/2025  E1.75 Inch       Newton             AR   Public

&&

JBC
Local storm report, Mar 14, 8:17 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
817 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             Summit                  36.25N 92.69W
03/14/2025  E1.00 Inch       Marion             AR   Amateur Radio

&&

JBC
Special weather statement, Mar 14, 9:00 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
900 PM CDT Fri Mar 14 2025

ARZ031-039-150245-
Perry AR-Conway AR-
900 PM CDT Fri Mar 14 2025

...A strong thunderstorm will impact portions of Perry and south
central Conway Counties through 945 PM CDT
...

At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Ola, or 17 miles southeast of Danville, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Petit Jean State Park...          Sequoya Park...
Nimrod...                         Perryville...
Deberrie...                       Aplin...
Bigelow...                        Oak Grove in Perry County...
Antioch in Perry County...        New Dixie...
Morrilton...                      Perry...
Casa...                           Oppelo...
Fourche Junction...               Thornburg...
Pleasant Valley in Perry County...Hollis...
Adona...                          Cherry Hill in Perry County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

&&

LAT...LON 3493 9323 3493 9322 3495 9322 3495 9320
      3498 9318 3498 9316 3499 9316 3499 9314
      3500 9314 3523 9275 3503 9257 3501 9259
      3498 9259 3486 9305 3486 9307 3485 9308
      3482 9318 3485 9326
TIME...MOT...LOC 0200Z 244DEG 36KT 3495 9312

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

74
Local storm report, Mar 14, 9:15 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
915 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     Tstm Wnd Dmg     2 SSE Leslie            35.81N 92.54W
03/14/2025                   Searcy             AR   Public

            Tree down on US 65.

&&

JBC
Special weather statement, Mar 14, 9:21 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
921 PM CDT Fri Mar 14 2025

ARZ042-043-150245-
Saline AR-Garland AR-
921 PM CDT Fri Mar 14 2025

...A strong thunderstorm will impact portions of central Garland and
west central Saline Counties through 945 PM CDT
...

At 920 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lofton, or 11 miles west of Hot Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hot Springs Memorial Field...     Oaklawn Racetrack...
Mountain Pine...                  Jessieville...
Sunshine...                       Mountain Valley...
Lake Ouachita State Park...       Rockwell...
Royal...                          Hot Springs National Park...
Gulpha Gorge...                   Lonsdale...
Hempwallace...                    Pearcy...
Hot Springs...                    Hot Springs Village...
Hamilton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

&&

LAT...LON 3466 9324 3477 9298 3452 9278 3450 9285
      3450 9291 3449 9292 3440 9328 3447 9335
TIME...MOT...LOC 0220Z 239DEG 42KT 3448 9325

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

74
Special weather statement, Mar 14, 9:46 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
946 PM CDT Fri Mar 14 2025

ARZ042>044-052>055-062-150315-
Hot Spring AR-Pike AR-Pulaski AR-Grant AR-Clark AR-Saline AR-
Dallas AR-Garland AR-
946 PM CDT Fri Mar 14 2025

...Strong thunderstorms will impact portions of central Clark,
southeastern Pike, Grant, northern Dallas, southeastern Garland,
southeastern Saline, Hot Spring and southeastern Pulaski Counties
through 1015 PM CDT
...

At 946 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hot Springs to 8 miles northeast of Caddo
Valley to near Halfway. Movement was northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Park Hill...                      Otter Creek...
Oaklawn Racetrack...              Traskwood...
Jenkins Ferry State Park...       De Roche...
Ironton...                        Quapaw Quarter...
Hillcrest Neighborhood...         Okolona...
Dalark...                         Haskell...
Bryant...                         Red Oak...
The Heights...                    Protho Junction...
Ain...                            Social Hill...
Rockwell...                       Baseline...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas. A Tornado Watch also remains in effect until 500 AM CDT for
central, southeastern and southwestern Arkansas.

&&

LAT...LON 3424 9323 3444 9322 3484 9217 3456 9218
      3411 9235 3395 9324 3396 9345 3396 9357
TIME...MOT...LOC 0246Z 233DEG 46KT 3444 9297 3431 9300 3405 9325

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:01 PM CDTSevere Thunderstorm WarningLZKBoone27 min
Mar 14, 7:15 PM CDTSpecial Weather StatementLZKNewton, Searcy30 min
Mar 14, 7:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope46 min
Mar 14, 7:32 PM CDTSpecial Weather StatementLZKNewton28 min
Mar 14, 7:40 PM CDTSpecial Weather StatementLZKNewton35 min
Mar 14, 7:45 PM CDTSevere Thunderstorm WarningLZKBoone, Newton, Searcy45 min
Mar 14, 7:45 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy45 min
Mar 14, 8:02 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion43 min
Mar 14, 8:06 PM CDTSpecial Weather StatementLZKDesha24 min
Mar 14, 8:06 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy24 min
Mar 14, 8:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKJohnson, Newton, Pope, Searcy, Van Buren36 min
Mar 14, 8:11 PM CDTTornado WarningLZKBaxter34 min
Mar 14, 8:15 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy, Van Buren45 min
Mar 14, 8:26 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy27 min
Mar 14, 8:31 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Pope, Searcy, Van Buren44 min
Mar 14, 8:35 PM CDTTornado WarningLZKBaxter, Fulton25 min
Mar 14, 8:42 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion48 min
Mar 14, 8:54 PM CDTTornado WarningLZKBaxter, Izard, Searcy, Stone, Van Buren51 min
Mar 14, 9:00 PM CDTSpecial Weather StatementLZKPerry45 min
Mar 14, 9:06 PM CDTTornado WarningLZKBaxter, Fulton13 min
Mar 14, 9:13 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry47 min
Mar 14, 9:21 PM CDTSpecial Weather StatementLZKGarland24 min
Mar 14, 9:26 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Izard, Stone, Van Buren49 min
Mar 14, 9:33 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKFulton, Izard, Sharp, Stone42 min
Mar 14, 9:35 PM CDTSevere Thunderstorm WarningLZKGarland, Pulaski, Saline40 min
Mar 14, 9:46 PM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring, Pulaski29 min
Mar 14, 9:53 PM CDTTornado WarningLZKConway, Faulkner, Perry22 min
Mar 14, 9:54 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring51 min
Mar 14, 10:01 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKFulton, Izard, Lawrence, Randolph, Sharp32 min
Mar 14, 10:02 PM CDTTornado WarningLZKCleburne, Independence, Stone28 min
Mar 14, 10:03 PM CDTTornado WarningLZKCleburne22 min
Mar 14, 10:12 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline48 min
Mar 14, 10:23 PM CDTTornado WarningLZKIndependence, Izard, Sharp37 min
Mar 14, 10:24 PM CDTTornado WarningLZKIndependence, Izard, Sharp, Stone26 min
Mar 14, 10:33 PM CDTTornado Warning Tornado observedLZKLawrence, Randolph, Sharp32 min
Mar 14, 10:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White41 min
Mar 14, 10:37 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring38 min
Mar 14, 10:37 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White19 min
Mar 14, 10:42 PM CDTTornado WarningLZKDallas, Grant, Hot Spring48 min
Mar 14, 10:46 PM CDTTornado WarningLZKIndependence, Jackson, Lawrence, Sharp9 min
Mar 14, 10:48 PM CDTTornado Warning Tornado observedLZKLawrence, Randolph, Sharp27 min
Mar 14, 10:52 PM CDTTornado WarningLZKIndependence, Jackson, White38 min
Mar 14, 10:56 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White34 min
Mar 14, 10:56 PM CDTTornado WarningLZKClark, Dallas, Ouachita49 min
Mar 14, 11:10 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKLawrence, Randolph36 min
Mar 14, 11:14 PM CDTTornado WarningLZKGrant, Jefferson26 min
Mar 14, 11:16 PM CDTTornado WarningLZKIndependence, Jackson44 min
Mar 14, 11:22 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita38 min
Mar 14, 11:27 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff33 min
Mar 14, 11:31 PM CDTTornado WarningLZKLawrence, Randolph16 min
Mar 14, 11:37 PM CDTTornado WarningLZKJackson, White, Woodruff38 min
Mar 14, 11:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski52 min
Mar 14, 11:50 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Mar 14, 11:52 PM CDTSpecial Weather StatementLZKWhite23 min
Mar 14, 11:55 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln50 min
Mar 15, 12:02 AM CDTTornado WarningLZKLawrence13 min
Mar 15, 12:09 AM CDTTornado WarningLZKJackson19 min
Mar 15, 12:12 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff33 min
Mar 15, 12:43 AM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff32 min
Mar 15, 12:44 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln46 min
Mar 15, 1:32 AM CDTSpecial Weather StatementLZKArkansas28 min
Mar 15, 4:24 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff36 min
Mar 15, 4:53 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff37 min
Mar 15, 6:18 AM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew57 min
Mar 15, 6:23 AM CDTSpecial Weather StatementLZKOuachita37 min
Mar 15, 7:06 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe54 min
Mar 15, 7:16 AM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln29 min
Mar 15, 7:46 AM CDTSevere Thunderstorm WarningLZKDesha, Drew44 min
Mar 15, 8:02 AM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln23 min
Mar 15, 8:16 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Desha, Drew, Lincoln44 min
Mar 15, 8:33 AM CDTFlash Flood WarningLZKArkansas, Desha, Drew3 hr

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.